OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.40 (2008) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3336

Title: Déterminations des corps $K = mathbb Q(\surdd, \surd −1)$ dont les 2-groupes de classes sont de type (2, 4) ou (2, 2, 2)
Authors: Azizi, Abdelmalek
Taous, Mohammed
Keywords: Quadratic Fields
Class Number
Class Group
Issue Date: 2009
Publisher: EUT - Edizioni Università di Trieste
Citation: Abdelmalek Azizi, Mohammed Taous, "Déterminations des corps $K = mathbb Q(\surdd, \surd −1)$ dont les 2-groupes de classes sont de type (2, 4) ou (2, 2, 2)", in Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 40 (2008), pp. 93-116.
Series/Report no.: Rendiconti dell'Istituto di Matematica dell'Università di Trieste. An International Journal of Mathematics
40 (2008)
Abstract: Let d be a square-free positive integer, $K = mathbb Q(\surdd, \surd −1)$ and C2 the 2-part of class group of K. Our goal is to determine all d such that $C2 \simeq Z/2Z \times Z/4Z$ or $C2 \simeq Z/2Z \times Z/2Z \times Z/2Z$.
Description: pp. 93-116
URI: http://hdl.handle.net/10077/3336
ISSN: 00494704
MS Classification 2000: 11R29
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.40 (2008)

Files in This Item:

File Description SizeFormat
06Azizi_Taous.pdf208.27 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.